# SDR IPXA202412270001

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,008 hours, 21,457 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING GEAR DOWN THE GEAR DISAGREE MSG ILLUMINATED. PERFORMED QRH AND LANDED NORMALLY. IT WAS THE RIGHT MAIN GEAR THAT DID NOT EXTEND USING NORMAL METHOD.
